Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Intersections of higher-weight cycles over quaternionic modular surfaces and modular forms of Nebentypus
HTML articles powered by AMS MathViewer

by B. Brent Gordon PDF
Bull. Amer. Math. Soc. 14 (1986), 293-298
References
  • Armand Borel, Compact Clifford-Klein forms of symmetric spaces, Topology 2 (1963), 111–122. MR 146301, DOI 10.1016/0040-9383(63)90026-0
  • P. Deligne, Valeurs de fonctions $L$ et périodes d’intégrales, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 313–346 (French). With an appendix by N. Koblitz and A. Ogus. MR 546622
  • Martin Eichler and Don Zagier, The theory of Jacobi forms, Progress in Mathematics, vol. 55, Birkhäuser Boston, Inc., Boston, MA, 1985. MR 781735, DOI 10.1007/978-1-4684-9162-3
  • B. Brent Gordon, Algebraically defined subspaces in the cohomology of a Kuga fiber variety, Pacific J. Math. 131 (1988), no. 2, 261–276. MR 922218, DOI 10.2140/pjm.1988.131.261
  • Erich Hecke, Mathematische Werke, Vandenhoeck & Ruprecht, Göttingen, 1959 (German). Herausgegeben im Auftrage der Akademie der Wissenschaften zu Göttingen. MR 0104550
  • F. Hirzebruch and D. Zagier, Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math. 36 (1976), 57–113. MR 453649, DOI 10.1007/BF01390005
  • K. Kodaira, On Kähler varieties of restricted type (an intrinsic characterization of algebraic varieties), Ann. of Math. (2) 60 (1954), 28–48. MR 68871, DOI 10.2307/1969701
  • Stephen S. Kudla, Intersection numbers for quotients of the complex $2$-ball and Hilbert modular forms, Invent. Math. 47 (1978), no. 2, 189–208. MR 501929, DOI 10.1007/BF01578071
  • Stephen S. Kudla and John J. Millson, Geodesic cycles and the Weil representation. I. Quotients of hyperbolic space and Siegel modular forms, Compositio Math. 45 (1982), no. 2, 207–271. MR 651982
  • Stephen S. Kudla and John J. Millson, The theta correspondence and harmonic forms. I, Math. Ann. 274 (1986), no. 3, 353–378. MR 842618, DOI 10.1007/BF01457221
  • 11. M. Kuga, Fibre varieties over a symmetric space whose fibres are abelian varieties, vols. I and II, Univ. of Chicago, 1964.
  • Michio Kuga, Algebraic cycles in gtfabv, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 29 (1982), no. 1, 13–29. MR 657869
  • Yozô Matsushima and Goro Shimura, On the cohomology groups attached to certain vector valued differential forms on the product of the upper half planes, Ann. of Math. (2) 78 (1963), 417–449. MR 155340, DOI 10.2307/1970534
  • John J. Millson, Higher weight cycles, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 465–479 (1982). MR 656031
  • Takayuki Oda, On modular forms associated with indefinite quadratic forms of signature $(2, n-2)$, Math. Ann. 231 (1977/78), no. 2, 97–144. MR 466026, DOI 10.1007/BF01361138
  • 16. I. I. Pyatetskii-Shapiro, Automorphic forms and the geometry of classical domains, Gordon and Breach, New York, 1969.
  • I. Satake, Clifford algebras and families of abelian varieties, Nagoya Math. J. 27 (1966), 435–446. MR 210716, DOI 10.1017/S0027763000026295
  • Ichirô Satake, Algebraic structures of symmetric domains, Kanô Memorial Lectures, vol. 4, Iwanami Shoten, Tokyo; Princeton University Press, Princeton, N.J., 1980. MR 591460
  • Domingo Toledo and Yue Lin L. Tong, Duality and intersection theory in complex manifolds. I, Math. Ann. 237 (1978), no. 1, 41–77. MR 506654, DOI 10.1007/BF01351557
  • Yue Lin Lawrence Tong, Weighted intersection numbers on Hilbert modular surfaces, Compositio Math. 38 (1979), no. 3, 299–310. MR 535073
  • N. Ja. Vilenkin, Special functions and the theory of group representations, Translations of Mathematical Monographs, Vol. 22, American Mathematical Society, Providence, R.I., 1968. Translated from the Russian by V. N. Singh. MR 0229863, DOI 10.1090/mmono/022
  • D. Zagier, Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields, Modular functions of one variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976) Lecture Notes in Math., Vol. 627, Springer, Berlin, 1977, pp. 105–169. MR 0485703
  • D. Zagier, Correction to: “The Eichler-Selberg trace formula on $\textrm {SL}_{2}(\textbf {Z})$” (Introduction to modular forms, Appendix, pp. 44–54, Springer, Berlin, 1976) by S. Lang, Modular functions of one variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976) Lecture Notes in Math., Vol. 627, Springer, Berlin, 1977, pp. 171–173. MR 0480354
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 10D21, 10D12
  • Retrieve articles in all journals with MSC (1985): 10D21, 10D12
Additional Information
  • Journal: Bull. Amer. Math. Soc. 14 (1986), 293-298
  • MSC (1985): Primary 10D21, 10D12
  • DOI: https://doi.org/10.1090/S0273-0979-1986-15446-7
  • MathSciNet review: 828829